Journal of Nonlinear Mathematical Physics

Volume 2, Issue 3-4, September 1995, Pages 263 - 268

On the Classification of Subalgebras of the Galilei Algebras

Authors
Leonid BARANNYK
Corresponding Author
Leonid BARANNYK
Available Online 19 December 2006.
DOI
https://doi.org/10.2991/jnmp.1995.2.3-4.5How to use a DOI?
Abstract
We investigate the structure of certain types of subalgebras of Galilei algebras and the relationship between the conjugacies of these subalgebras under different groups of automorphisms.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
2 - 3
Pages
263 - 268
Publication Date
2006/12
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1995.2.3-4.5How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Leonid BARANNYK
PY  - 2006
DA  - 2006/12
TI  - On the Classification of Subalgebras of the Galilei Algebras
JO  - Journal of Nonlinear Mathematical Physics
SP  - 263
EP  - 268
VL  - 2
IS  - 3-4
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1995.2.3-4.5
DO  - https://doi.org/10.2991/jnmp.1995.2.3-4.5
ID  - BARANNYK2006
ER  -